# SDR WRLA20101230459

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,501 hours, 9,268 cycles
- Engine: Pwa PW4462
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB76023
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET AFT FITTING SPACER CRACKED.  REPLACED THE DAMAGED PART WITH NEW PART IAW MD-11-1F SRM 51-33-01 REV 45.  COND CHECK SATISFACTORY.
